# SDR SWAA2014050527712

- Difficulty date: May 1, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 4,525 hours, 1,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Part number: BMS93CL7TYDSTY
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW FIBERGLASS VAPOR BARRIER CRACKED OTBD OF A SYSTEM HYD RETURN FILTER BS 663, LBL 35.  REPAIRED BARRIER IAW EA.
